# SDR SWIA2020090252169

- Difficulty date: July 21, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 349 INTERCOSTAL AT STRINGER 20R IS CORRODED.  C-CHECK RO 8/29/2020.  REMOVED AND INSTALLED NEW INTERCOSTAL AT FS 349 AT STRINGER 20R IAW CRJ 200 SRM AND DRAWING 601R38303.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  WEIGHT AND BALANCE NOT AFFECTED.
